# SDR AUS20020190

- Difficulty date: March 11, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Amtr C8289
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 60170010604
- Condition: Contaminated
- Location: Rt Wing
- Part time: 7,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING TIP TANK CONTAMINATED. SUSPECT NON-APPROVED SEALANT USED. POSSIBLE FILTER BLOCKAGE.
